MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT

EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT
Model Number 314-13-34
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon used a caged augmented glenoid in his case.They followed the surgical steps and then tried to implant the glenoid.The (b)(6) patient's bone was very hard and they were unable to seat the implant.The surgeon then tried to remove the implant but two of the metal pieces disengaged and stayed in the glenoid.It was very difficult to remove the two parts.They then implanted a all poly one to complete the case.There was a 5-15 mins surgical delay/prolongation, no adverse events as a result of the delay prolongation.The patient had no adverse affects.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the seating difficulty reported was likely the result of incomplete or off-axis drilling of one or more of the prepared holes, which prevented the glenoid pegs/center cage from fully seating and allowed for disengagement of the center cage and one of the peripheral pegs.The patient¿s reported ¿very hard¿ glenoid bone likely contributed to this event.Section h11: *the following sections have corrected information: (h6) component code: 4720, anchor.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631649
Report Number1038671-2022-00647
Device Sequence Number5918759
Product Code KWT
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number314-13-34
Device Catalogue Number314-13-34
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale